# SDR VNAA2017011700023

- Difficulty date: January 17, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 31,918 hours, 23,607 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Baffle
- Condition: Unsecure
- Location: Trans Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR INCHES OF TRANS COWL BAFFLE HANGING OUT OF THE LEFT ENGINE COWLING. REMOVED BAFFLING AND PERFORMED REO 670-54-21-1044.
